# SDR WX0A2025051232427

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N246NV
- Make and model: Airbus A320-214
- Aircraft serial: 7664
- Aircraft time: 19,569 hours, 10,030 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) SMELL OF DIRTY SOCKS STARTED AT THE TOP OF DECENT AND CONTINUED TO THE GATE. / WORKED A32X-21-000-001 , SMELL WAS REPRODUCED WITH ENG 1 BLEED ON. (RESOLVED ON W/O: 521082 TASKCARD: NR-00001 ) C/W TASK CARD 21-000-002. FOUND OIL LEAKING FROM OIL TRANSFER TUBES ON APU DURING TC 21-000-002. REPLACED PACKINGS ON OIL TRANSFER TUBES ON APU REF AMM 49-91-44-000-802-A & AMM 49-91-44-400-802-A. NO LEAK DETECTED. FOUND OIL AT THE FUEL CONTROL UNIT, OIL ACCUMULATED IN PLASTIC BAG, FCU REQUIRES REPLACMENT.  R/R APU FCU IAW AMM 49-32-11-000-003-A AND AMM 49-32-11-400-003-A.  REQUIRES LEAK AND OPS CHECK. (RESOLVED ON W/O: 522569 TASKCARD: NR-00001) COMPLIED WITH APU FLUID LEAK INSPECTION REF T/C 05-00
